Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Functions having positive real part in an ellipse

Author: W. C. Royster
Journal: Proc. Amer. Math. Soc. 10 (1959), 266-269
MSC: Primary 30.00
MathSciNet review: 0105511
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Über den Variabilitätsbereich der Fourier'schen Konstanten von Positiven harmonischen Funktionen, Rend. Circ. Mat. Palermo vol. 32 (1911) pp. 193-217.
  • [2] Zeev Nehari, Note on positive harmonic functions, J. London Math. Soc. 25 (1950), 19–26. MR 0033399 (11,435e)
  • [3] E. Picard, Traite d'Analyse, 3d ed. vol. 2, p. 336.
  • [4] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquim Publications vol. 23, p. 238.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00

Additional Information

PII: S 0002-9939(1959)0105511-0
Article copyright: © Copyright 1959 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia